MathSciNet Relay Station
MathSciNet bibliographic data
MR265923 46.15
Kleitman, Daniel J. On a lemma of Littlewood and Offord on the distributions of linear combinations of vectors. Advances in Math. 5 1970 155–157 (1970).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement